# SDR SWI20240606000487

- Difficulty date: June 5, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000549
- Aircraft time: 20,994 hours, 12,414 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Main Pax
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR PAX AFT OPEN WARNING IN FLIGHT. RAN QRH. PRESSURIZATION NORMAL.  (FLIGHT 5416 FILED CLOSED)REFERENCE AML1362182. ITEM IS CURRENTLY ON DEFERRAL. NO MAINTENANCE PERFORMED.
